# SDR DALA2015041102768

- Difficulty date: April 9, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Misinstalled
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE MAIN PASSEMGER CABIN LIFE RAFT INCORRECTLY PACKED.  WHILE REMOVING IT IAW AMDS JOB CARD 2500-4612. THE CABIN SLIDE RAFT WAS REMOVED AND THE INSTALLATION WILL BE ACCOMPLISHED ON AMDS JOB CARD 2500-4208.  LP1897753.
